# SDR SWAA2024061401165

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 73,306 hours, 43,629 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABLIZER; UPPER FWD SLIDER CRACKED<[01] REMOVED AND REPLACED WITH NEW; L/H HORIZONTAL STABILIZER; UPPER FWD SLIDER REF AMM 53-31-31
